# SDR REXA2024080500611

- Difficulty date: May 20, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N313PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15313
- Aircraft time: 21,865 hours, 16,641 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Former
- Part number: SH6703657413
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY EXIT DOOR (SB1435) UPPER FORMER CRACKED  IAW ENDEAVOR AIR EA NO: CRJ 952-16858 REV IR, DATED 6/18/2024.
